Alert archive / Nebraska / Wind Chill Advisories in 2013
Wind Chill Advisory 3, NWS North Platte, NE
NWS North Platte, NE issued this wind chill advisory at Dec 5, 2013, 3:00 PM MST for 20 counties in Nebraska. It took effect at Dec 5, 2013, 5:00 PM MST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2013, 3:00 PM MST (22:00 UTC)
- In effect from
- Dec 5, 2013, 5:00 PM MST
- Expired
- Dec 6, 2013, 11:00 AM MST
- In force
- 18 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 21 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 110 kt
- 0-1 km storm-relative helicity
- -71 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KLBF 052200 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 400 PM CST THU DEC 5 2013 ...BITTERLY COLD TEMPERATURES AND WIND CHILLS TONIGHT... .ARCTIC AIR HAS SETTLED IN OVER THE AREA WHICH WILL DROP TEMPERATURES DOWN TO NEAR RECORD LEVELS. WITH TEMPERATURES THIS COLD...WINDS OF 5 TO 10 MPH WILL DROP WIND CHILLS TO 20 TO 30 DEGREES BELOW ZERO. THE COLDEST CONDITIONS WILL BE OVER NORTHERN NEBRASKA...BUT THE EXTREME WIND CHILLS ARE EXPECTED NORTH OF A LINE FROM OSHKOSH TO TRYON TO BRADY. LOOK FOR THESE CONDITIONS TO CONTINUE THROUGH THE MORNING ON FRIDAY. NEZ004>010-022>029-035>038-059-094-061200- /O.NEW.KLBF.WC.Y.0003.131206T0000Z-131206T1800Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW... NORTH PLATTE...CODY...MERRIMAN...KILGORE 400 PM CST THU DEC 5 2013 /300 PM MST THU DEC 5 2013/ ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST /11 AM MST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST /11 AM MST/ FRIDAY. * TIMING...TEMPERATURES AND WIND CHILLS WILL FALL QUICKLY THIS EVENING...AND WILL STAY AT DANGEROUS LEVELS THROUGH FRIDAY MORNING. * TEMPERATURES WILL FALL BELOW ZERO OVERNIGHT...WITH LOCATIONS OVER NORTHERN NEBRASKA SEEING LOWS BETWEEN 10 AND 20 DEGREES BELOW ZERO. * WIND CHILL VALUES WILL DROP BETWEEN 20 AND 30 DEGREES BELOW ZERO. * IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ BROOKS
2 follow-up statements
000 WWUS43 KLBF 061038 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 438 AM CST FRI DEC 6 2013 ...BITTERLY COLD TEMPERATURES AND WIND CHILLS THIS MORNING... .COLD ARCTIC AIR COMBINED WITH NORTHWEST WINDS WILL CONTINUE TO CREATE WIND CHILLS FROM 20 TO 30 BELOW ZERO THIS MORNING. NEZ004>010-022>029-035>038-059-094-061800- /O.CON.KLBF.WC.Y.0003.000000T0000Z-131206T1800Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW... NORTH PLATTE...CODY...MERRIMAN...KILGORE 438 AM CST FRI DEC 6 2013 /338 AM MST FRI DEC 6 2013/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * TIMING...WIND CHILLS WILL STAY AT DANGEROUS LEVELS THROUGH THIS MORNING. * TEMPERATURES FROM ZERO TO 25 BELOW WILL SLOWLY IMPROVE THROUGH THE MORNING. * WIND CHILL VALUES BETWEEN 20 AND 30 DEGREES BELOW ZERO WILL CONTINUE THIS MORNING. * IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
000 WWUS43 KLBF 061813 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1213 PM CST FRI DEC 6 2013 ...ANOTHER BITTERLY COLD NIGHT EXPECTED... .THE ARCTIC AIR THAT HAS BROUGHT THE BITTERLY COLD TEMPERATURES THE PAST FEW NIGHTS REMAINS ACROSS THE AREA. THIS WILL RESULT IN TEMPERATURES AGAIN FALLING WELL BELOW ZERO ACROSS MUCH OF THE AREA. WHILE WINDS ARE EXPECTED TO ONLY BE 5 TO 10 MPH...THIS WILL COMBINE WITH THE COLD TEMPERATURES TO PRODUCE BITTERLY COLD WIND CHILL READINGS OF 20 TO 30 BELOW ZERO. NEZ004>010-022>029-035>038-059-094-070815- /O.EXP.KLBF.WC.Y.0003.000000T0000Z-131206T1800Z/ /O.NEW.KLBF.WC.Y.0004.131207T0000Z-131207T1800Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW... NORTH PLATTE...CODY...MERRIMAN...KILGORE 1213 PM CST FRI DEC 6 2013 /1113 AM MST FRI DEC 6 2013/ ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ SATURDAY... ...WIND CHILL ADVISORY HAS EXPIRED FOR THIS MORNING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ SATURDAY. * TIMING...WIND CHILLS WILL RETURN TO DANGEROUS LEVELS THIS EVENING AND CONTINUE INTO TOMORROW MORNING. * TEMPERATURES WILL RETURN TO 5 BELOW TO 15 BELOW ZERO TONIGHT. * WIND CHILL VALUES BETWEEN 20 AND 30 DEGREES BELOW ZERO ARE EXPECTED TO RETURN THIS EVENING AND CONTINUE INTO TOMORROW MORNING. * IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MASEK
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Dec 5, 2:44 PM MST, 16 minutes earlier.
Area forecast discussion, Dec 5, 2:44 PM MST, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 344 PM CST THU DEC 5 2013 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 341 PM CST THU DEC 5 2013 FOCUS OVER THE NEXT 24 HOURS IS TEMPERATURES AND WIND CHILLS. AT 20Z...WATER VAPOR IMAGERY SHOWED AMPLIFIED UPPER LEVEL FLOW WITH STRONG RIDGING ACROSS THE EASTERN PACIFIC INTO ALASKA AND A DEEP TROUGH FROM THE SOUTHWEST CONUS INTO ONTARIO. COULD SEE THE UPPER LEVEL LOW CIRCULATION CENTERED OVER WESTERN ONTARIO. SURFACE ANALYSIS SHOWED THE PRIMARY SURFACE LOW OVER NORTHEAST ONTARIO WITH A STRONG COLD FRONT THAT EXTENDED ALONG THE WEST SIDE OF THE APPALACHIANS...THROUGH SOUTHERN TEXAS AND INTO NEVADA. THIS AIRMASS TOOK OVER THE MAJORITY OF THE COUNTRY WITH TWO-THIRDS OF THE COUNTRY OBSERVING TEMPERATURES BELOW THE FREEZING MARK ON FRIDAY AFTERNOON. LOCALLY...HIGHS WERE IN THE SINGLE DIGITS WHERE THE SNOW FIELD WAS PRESENT WITH LOW TEENS FOR THE REMAINDER OF THE AREA. THE 12Z LBF AND UNR SOUNDINGS SHOWED 850MB TEMPERATURES OF -19C...AND FORECAST MODELS SUGGEST THE AIRMASS WON/T MODERATE MUCH THROUGH 00 SATURDAY. HIGH PRESSURE WILL BUILD SOUTHEAST OUT OF MONTANA TONIGHT WHICH WILL KEEP WINDS FAIRLY LIGHT IN MOST PLACES. THAT BEING SAID...TEMPERATURES WILL BE VERY COLD OVERNIGHT AS MOSTLY CLEAR SKIES WILL ALLOW FOR SOME RADIATIONAL COOLING /ESPECIALLY OVER THE SNOW FIELD/. LOOKING FOR LOWS TONIGHT TO FALL BELOW ZERO ACROSS THE ENTIRE FORECAST AREA...WITH -10 TO -20 DEGREE READINGS EXPECTED ROUGHLY NORTH OF A LINE FROM BRIDGEPORT TO THEDFORD TO ONEILL. ALTHOUGH WINDS WILL BE LIGHT...WITH THE TEMPERATURES AS COLD AS EXPECTED...EVEN 5 MPH WINDS WILL DROP WIND CHILLS TO DANGEROUS LEVELS. WILL ISSUE A WIND CHILL ADVISORY FOR MUCH OF THE FORECAST AREA FOR TONIGHT AND FRIDAY MORNING AS WIND CHILLS WILL DROP TO -20 TO -30 DEGREES IN THOSE AREAS. WON/T SEE MUCH OF A RISE IN TEMPERATURES ON FRIDAY WITH HIGHS ONLY EXPECTED IN THE SINGLE DIGITS AND LOW TEENS. CURRENT FORECAST IS AT OR BELOW HIGHS THAT WERE REACHED TODAY. REASONING IS THAT WINDS WILL BE SLIGHTLY LESS THROUGH THE DAY TO PROHIBIT ANY MIXING ASSISTANCE...AND ALSO EXPECTING CLOUDS TO INCREASE SO LESS SUNSHINE TO HELP WARM THINGS UP. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 341 PM CST THU DEC 5 2013 THE PRIMARY FORECAST CHALLENGES WITH THIS PERIOD INCLUDE THE SYSTEM COMING ACROSS THIS WEEKEND AND TEMPERATURES THROUGH THIS WEEKEND. WITH SOUTHWEST FLOW ALOFT RETURNING FRIDAY NIGHT...ISENTROPIC UPGLIDE DEVELOPS IN THE 280-290K LAYER SATURDAY MORNING. ALTHOUGH THE SLOPE OF THE ISENTROPIC SURFACES IS WEAK...THE WIND COMPONENT ALONG THE CROSS-SECTION (ABOUT IML-YKN) SHOWS A 25-35KT COMPONENT NORMAL TO THE SLOPE. THERE IS ALSO SOME FRONTOGENETIC ENHANCEMENT BY SATURDAY EVENING IN THAT LAYER AND EQUIVALENT POTENTIAL VORTICITY OF ZERO PVU TO -0.1 PVU INDICATES SYMMETRIC INSTABILITY. AVAILABLE MOISTURE IS LIMITED WITH SPECIFIC HUMIDITY OF ABOUT 1G/KG ONLY...SO PRECIPITATION AMOUNTS WILL NOT BE HIGH. HOWEVER...DESPITE THE STRONGEST UPWARD VELOCITY BEING IN THE -20C TO -25C LAYER...A DEEP ISOTHERMAL SATURATED DENDRITIC LAYER WOULD INDICATE FAIRLY EFFICIENT SNOW PRODUCTION. THEREFORE...WE WILL USE AN 18:1 SNOW TO LIQUID RATIO THOUGH IT COULD EXCEED 20:1. WITH 0.15 INCH OF PRECIPITATION OR LESS EXPECTED...THREE INCHES WOULD BE THE UPPER LIMIT FOR SNOWFALL. USING 18:1...MOST OF CENTRAL AND WESTERN NEBRASKA SHOULD SEE 0.5-2.5 INCHES OF SNOW FROM SATURDAY AFTERNOON TO SUNDAY MORNING WITH THE LOWEST IN THE NEBRASKA PANHANDLE AND THE HIGHEST OVER NORTH CENTRAL NEBRASKA. THERE IS SOME UNCERTAINTY WITH THE GFS SHOWING MORE FAVORABLE UPWARD MOTION IN THE GROWTH ZONE AND A LONGER DURATION AT 9-12 HOURS. AS A RESULT...CONFIDENCE IS HIGH THAT MEASURABLE SNOWFALL WILL OCCUR IN NORTH CENTRAL THROUGH SOUTHWEST NEBRASKA...BUT CONFIDENCE IS A LITTLE WEAKER WITH THE DURATION AND ACTUAL AMOUNTS. TURNING TO TEMPERATURES...ONLY MEAGER RISES ARE EXPECTED THIS WEEKEND AND THE BEGINNING OF NEXT WEEK. AS THE UPPER TROUGH PIVOTS THROUGH NEBRASKA MONDAY NIGHT...SOME WARMER TEMPERATURES COME ONTO THE HIGH PLAINS. TEMPERATURES SHOULD BE 15-20 DEGREES HIGHER TUESDAY THROUGH THURSDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1143 AM CST THU DEC 5 2013 VFR CONDITIONS WILL REMAIN THROUGH THE TAF PERIOD...THOUGH CONFIDENCE IS ONLY AVERAGE DURING THE LATTER HALF OF THE PERIOD FOR LBF. NAM LOW LEVEL RELATIVE HUMIDITY FIELDS APPEAR HEAVILY SKEWED BY MODEL ASSUMED SNOW COVER...WHICH DOES NOT REFLECT THE GRADIENT TO NO SNOW IN THE LBF AREA. NAM BUFR SOUNDINGS SUGGEST AN MVFR CLOUD DECK MOVING INTO THE AREA LATE AFTERNOON INTO THE EVENING HOURS...BUT THERE IS NO REAL-TIME INDICATION OF THIS ON CURRENT OBS. THEREFORE HAVE SIDED WITH A BKN DECK ABOVE THIS BASED ON CURRENT INDICATIONS. OTHER THAN THIS...WITH LITTLE OR NO MELTING OF EXISTING SNOW COVER EXPECTED THIS AFTERNOON AND COLD HIGH PRESSURE SETTLING OVER THE AREA AM NOT ANTICIPATING FOG FORMATION OVERNIGHT. && .HYDROLOGY... ISSUED AT 341 PM CST THU DEC 5 2013 ICING SIGNATURES BEING SEEN ON MOST RIVER GAGES ACROSS THE AREA TODAY AND HAVE VISUALLY OBSERVED ICE BUILD-UP ON RIVERS IN THE NORTH PLATTE AREA. CONDITIONS CONTINUE TO BE FAVORABLE FOR FREEZE-UP ICE JAMMING AS THE RIVERS ARE NOT FULLY ICED OVER YET AND TEMPERATURES WILL REMAIN BELOW FREEZING INTO NEXT WEEK. AS ICE FORMS ON RIVERS...AREAS WITH RESTRICTED FLOWS MAY SEE ICE BUILD UP WHICH COULD DEVELOP INTO JAMS. IF JAMMING OCCURS...FLOODING WOULD BE POSSIBLE IN AREAS ALONG THE RIVERS. AS ICE JAMMING IS QUITE ERRATIC AND CAN HAPPEN IN A SHORT AMOUNT OF TIME...WILL BE KEEPING A CLOSE EYE ON RIVER LEVELS THROUGH THE NEXT WEEK. && .LBF WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL NOON CST /11 AM MST/ FRIDAY FOR NEZ004>010-022>029-035>038-059-094. && SHORT TERM...BROOKS LONG TERM...SPRINGER AVIATION...JWS HYDROLOGY...BROOKS
Hazardous weather outlook, Dec 5, 11:11 AM MST, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1211 PM CST THU DEC 5 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-061815- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1211 PM CST THU DEC 5 2013 /1111 AM MST THU DEC 5 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TEMPERATURES WILL FALL QUICKLY THIS EVENING OVER WESTERN AND NORTH CENTRAL NEBRASKA WITH LOW TEMPERATURES FALLING BETWEEN 0 AND 20 DEGREES BELOW ZERO. ALTHOUGH WINDS WILL BE LIGHT...THEY WILL BE ENOUGH TO CAUSE WIND CHILLS TO FALL TO DANGEROUS LEVELS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIND CHILLS ARE EXPECTED TO DROP BETWEEN 15 AND 35 DEGREES BELOW ZERO FRIDAY MORNING. WELL BELOW NORMAL TEMPERATURES WILL CONTINUE INTO NEXT WEEK...WITH HIGHS REMAINING BELOW THE FREEZING MARK THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) BROOKS
In the hours before
Local storm report, Dec 5, 9:04 AM MST, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1004 AM CST THU DEC 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 AM SNOW BUTTE 42.91N 98.85W
12/04/2013 M5.4 INCH BOYD NE CO-OP OBSERVER
0722 AM HEAVY SNOW 20 N ASHBY 42.32N 101.93W
12/04/2013 E12.0 INCH CHERRY NE PUBLIC
0722 AM SNOW GORDON 42.81N 102.20W
12/04/2013 E5.0 INCH SHERIDAN NE BROADCAST MEDIA
0812 AM HEAVY SNOW NEWPORT 42.60N 99.33W
12/04/2013 M6.5 INCH ROCK NE CO-OP OBSERVER
0845 AM HEAVY SNOW 30 S VALENTINE 42.44N 100.55W
12/04/2013 M14.0 INCH CHERRY NE TRAINED SPOTTER
SNOW DRIFTS ESTIMATED AT 3 FEET.
0916 AM SNOW ONEILL 42.46N 98.65W
12/04/2013 M2.5 INCH HOLT NE CO-OP OBSERVER
0916 AM SNOW AINSWORTH 42.55N 99.86W
12/04/2013 M5.0 INCH BROWN NE CO-OP OBSERVER
1004 AM SNOW BASSETT 42.58N 99.54W
12/04/2013 M4.5 INCH ROCK NE CO-OP OBSERVER
1124 AM HEAVY SNOW VALENTINE 42.87N 100.55W
12/04/2013 M11.0 INCH CHERRY NE OFFICIAL NWS OBS
0101 PM HEAVY SNOW CODY 42.94N 101.25W
12/04/2013 M15.0 INCH CHERRY NE PUBLIC
0743 AM HEAVY SNOW 1 NE KILGORE 42.95N 100.94W
12/05/2013 M14.6 INCH CHERRY NE CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0743 AM SNOW 5 SSE SPENCER 42.81N 98.66W
12/05/2013 M5.0 INCH BOYD NE CO-OP OBSERVER
STORM TOTAL SNOWFALL. OBSERVER REPORTED 2 1/2 FOOT
DRFITS.
0743 AM HEAVY SNOW ELLSWORTH 42.06N 102.29W
12/05/2013 M8.0 INCH SHERIDAN NE CO-OP OBSERVER
STORM TOTAL SNOWFALL.
&&
MARTINNearby
Wind Chill Advisories in Nebraska, 2013Every wind chill advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.